Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: EPS symptoms
Created On 9/11/13 11:07 PM
Topic View:

View thread in raw text format


Cutiestarr
Senior Supporter

Posts: 222
Joined: Aug 2012

9/11/13 11:07 PM
User is offline

Two years ago I developed muscle twitches in my arms, neck, legs, behind, and lips. It looks as if the muscle is twitching from underneath my skin.

I told my primary care doctor at that time that my fingers were twitching too much. He said "oh don't worry that happens to me too"

So I didn't worry about it.

...now I am experiencing constant movements of my lips. It is quite disturbing. The muscle twitches are pretty much constant & will not stop.

I am on antipsychotics for a long time. If this is related to the antipsychotics, is there anything to do? Also why did my doctor not take me seriously two years ago when maybe this could have been helped better?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

9/12/13 8:08 AM
User is offline

Could be related. Can check with a neurologist. There are antidotes for this such as Cogentin, Benadryl. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Cutiestarr
Senior Supporter

Posts: 222
Joined: Aug 2012

9/12/13 12:54 PM
User is offline

 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

9/13/13 7:17 AM
User is offline

Brilliant article. Very true. For me, spirituality keeps me going. If I am just a shaliach then all outcomes whether good are bad are in the Ribono Shel Olam's hands and even the "bad" outcomes may prove to be beneficial in some way later on.

G'mar Chasima Tova.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



gad
Senior Supporter

Posts: 1458
Joined: Jan 2006

9/13/13 12:16 PM
User is offline

In the merit of the tremendous help you provide, often lifnim mishuras hadin (above and beyond the strict requirement), may you and your entire family, and all of klal yisroel have a Gemar chasima toivo for a good and sweet year, and Hashem will surely also go lifnim mishuras hadin, and completely forgive His people and restore them to eretz yisroel, and we should be able to celebrate this Yom Kippur in yerushalayim.
 
Reply
   
Quote
   
Top
   
Bottom
     



Cutiestarr
Senior Supporter

Posts: 222
Joined: Aug 2012

9/16/13 6:33 PM
User is offline

I am trying to figure this out before seeing a doctor.

I will try congentin and let you know how it goes. However, I noticed that under stress my muscle twitches act up. Does this mean that they have a psychological component?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

9/16/13 9:20 PM
User is offline

Twitches can get worse with stress.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.